# SDR UALA2010080202770

- Difficulty date: July 31, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 61,064 hours, 12,072 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 066500080409
- Part serial: 1107
- Condition: Defective
- Location: Weather Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REFUSAL FOR WEATHER RADAR TRANSCEIVER.  REPLACED LT WEATHER RADAR TRANSCEIVER PER MM.  OPS NORMAL.
